MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIG RP AOX CRV INS SZ3 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 SIG RP AOX CRV INS SZ3 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-033
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930); Necrosis (1971); Pain (1994); Joint Disorder (2373); No Code Available (3191)
Date of Event 12/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6).Clinical notification received for revision of left knee to address infection.Date of implantation: (b)(6) 2019.Date of revision: (b)(6) 2019, (left knee).Treatment: tibial insert revised.
 
Additional Manufacturer Narrative
This is a duplicate report of 1818910-2020-01713.A follow-up report was submitted on mfr number 1818910-2020-03426 to retract it as a duplicate.All reports related to this event will be reported on this manufacturer report number (1818910-2020-01713) going forward.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.

Brand Name
SIG RP AOX CRV INS SZ3 15
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9643010
Report Number1818910-2020-03426
Device Sequence Number11336709
Product Code NJL
UDI-Device Identifier10603295076186
UDI-Public10603295076186
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1961-92-033
Device Catalogue Number196192033
Device Lot Number8833628
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 1 40G; DEPUY CMW 1 40G; MBT REVISION CEM TIB TRAY SZ 3; PFC*SIGMA C/R NPOR FEM LT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIGTIBCEMSTM 13X30 1.5/2/2.5/3
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight121